# SDR DLM88020650

- Difficulty date: June 11, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 38,710 hours, 32,322 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHTS INOP AT ROW 24 DE (EXIT ROW).  FOUND WIRE HARNESS UNPLUGGED UNDER SEAT.  LIGHTS OP NORMAL AFTER PLUG RECONNECTED.
